# SDR 29GA94553010612A

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 32,296 hours, 39,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION DISCOVERED LEFT FUSELAGE SKIN CRACK BETWEEN FS 378.25 TO 393.25.  REMOVED SKIN CRACK AND INSTALLED FILLER AND DOUBLER REPAIR.
